A translation of Problemy Peredachi Informatsii

previous Volume 30, Number 2, January–March, 1994 next
Back to contents page

CONTENTS                   Powered by MathJax

Decoding Concatenated Codes with Inner Convolutional Codes   [View Abstract]
V. V. Zyablov, J. Justesen, U. Dettmar, and U. Sorger
pp. 95–101

Binary Constant-Weight Codes Correcting Localized Errors and Defects   [View Abstract]
R. Ahlswede, L. A. Bassalygo, and M. S. Pinsker
pp. 102–104

Separaring Systems   [View Abstract]
Yu. L. Sagalovich
pp. 105–123

On Admissible Nonparametric Estimates of the Probability Density and its Derivatives   [View Abstract]
V. G. Alekseev
pp. 124–128

Estimate for the Maximal Number of Messages for a Given Probability of Successful Deception   [View Abstract]
L. A. Bassalygo and M. V. Burnashev
pp. 129–134

Some Information-Theoretic Problems of Discrete Data Protection   [View Abstract]
Yu. M. Shtarkov
pp. 135–144

Packet Output Time for a Strategy Which Knows the Multiplicities of Occurring Conflicts   [View Abstract]
B. S. Tsybakov
pp. 145–157

Effect of an Unbalanced Random Number Generator on the Throughput of a Random Access Local Area Network   [View Abstract]
S. P. Fedortsov and N. A. Ryleeva
pp. 158–168

Basic Teletrafic Model for a Party Line   [View Abstract]
V. I. Neiman
pp. 169–174

Construction of Nonbinary Codes Correcting Single Localized Errors   [View Abstract]
G. A. Kabatianskii
pp. 175–176

On a Telegraph-Type Equation with Non-Constant Coefficients Emerging in Randomly Accelerated Motions   [View Abstract]
M. Kelbert and E. Orsingher
pp. 177–182

A Method for Obtaining the Unsteady State Probabilities in Markovian Queueing Networks   [View Abstract]
M. A. Matalytskii
pp. 182–185

New High-Rate Self-Orthogonal Convolutional Codes with Small Distance   [View Abstract]
A. E. Gheer
pp. 186–188

Errata. V. M. Sidelnikov, Decoding Reed–Solomon Codes Beyond $(d-1)/2$ and Zeros of Multivariate Polynomials
p. 189